# SDR CA071018003

- Difficulty date: October 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 25,489 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 223003
- Part serial: 148
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACCUMULATOR WAS REMOVED FOR TROUBLESHOOTING HYDRAULIC LEAKS IN SYSTEM. IT WAS SUSPECTED THAT THE ACCUMULATOR WAS NOT DOING ITS JOB OF ABSORBING THE HYDRAULIC SHOCKS. UPON REMOVAL IT WAS NOTED THAT THE INTERNAL PISTON WAS INSTALLED BACKWARDS. THE -3 ACCUMULATOR DOES NOT SHOW UP IN THE PRESENT IPC. THE ACCUMULATOR WAS INSTALLED IN 2002 AND CAME INTO INVENTORY IN 1999 AND WAS CERTIFIED IN 1997. (TC NR 20071018003)
